# SDR A6WA201441145

- Difficulty date: February 12, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,630 hours, 24,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31907301S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST PULLEY BRACKET DRAG ANGLE IS CRACKED.  REPAIRED PAX DOOR AFT POWER ASSIST PULLEY BRACKET DRAG ANGLE IAW REO 601R-52-11-513 REV A DATED 03-09-05 & SRM 51-42-06.
